# SDR AALA201904249007

- Difficulty date: April 23, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 68,757 hours, 8,624 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: MN1604
- Condition: Discharged
- Location: Power Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS THE BATTERY OF THE EMERGENCY POWER ASSIST SYSTEM (EPAS) AT DOOR 1R IS LOW. PERFORMED THE REPLACEMENT OF THE 9 VOLT BACK UP BATTERIES OF DOOR 1R IAW AMM 52-11-20.
